# SDR A6WA201643951

- Difficulty date: May 28, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 31,235 hours, 30,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501215
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT FS 621 BULKHEAD AFT SIDE INTERCOSTAL IS CRACKED AT STRINGER 14L.
